# SDR SWAA2025021084899

- Difficulty date: January 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET INBOARD FRONT SPAR IFSS 151 AT RT WING 2024-780410<[01] REPLACED SUPPORT BRACKET LOCATED INBOARD FRONT SPAR IFSS 151 AT RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNS OF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED INBOARD FRONT SPAR IFSS 151 AT RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNS OF BELOW. AS RII.
